# SDR SWAA2023092897391

- Difficulty date: September 6, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER ANGLE STIFFENER CRACKED I/B OF RT ECS EXHAUST. CORRECTING DESCRIPTION: RT VAPOR BARRIER ANGLE STIFFENER CRACKED O/B OF RT ECS EXHAUST. [TTG8Q00N9LAW]<[01] REMOVED AND REPLACED STIFFENER AT RT VAPOR BARRIER STA 663.75 RBL25 O/B OF ECS EXHAUST PER B737-700 SRM 51-40-02-0G-0 AND DRWG# 111A1000.;[02] VERIFIED STEP 1.
